Forskning ved Københavns Universitet - Københavns Universitet

Forside

Letalt forløbende ecstasyforgiftning

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

A case of full-blown, lethal MDMA intoxication, owing to abuse of ecstasy is described. The increasing popularity of ecstasy among young, otherwise healthy, people prompts health care providers to recognise better the symptoms of systemic intoxication in order to initiate early treatment, such as rehydration, cooling in cases of hyperthermia, seizure treatment, correction of cardiac arrhythmia, and metabolic and electrolyte abnormalities.
OriginalsprogDansk
TidsskriftUgeskrift for Laeger
Vol/bind163
Udgave nummer16
Sider (fra-til)2253-5
Antal sider3
ISSN0041-5782
StatusUdgivet - 16 apr. 2001

    Forskningsområder

  • Adrenergic Uptake Inhibitors, Adult, Blood Gas Analysis, Electrocardiography, Fatal Outcome, Hallucinogens, Humans, Male, N-Methyl-3,4-methylenedioxyamphetamine, Serotonin Agents, Street Drugs

ID: 46809416